| Model Number |
459888 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erythema (1840); Pain (1994); Discomfort (2330); Fluid Discharge (2686); Drug Resistant Bacterial Infection (4553); Medical device site infection (4845); Bacteremia (4846); Wound Odor (4866)
| Date of Event |
12/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) system was explanted due to a suspected pocket infection and the organism was reported as methicillin-resistant staphylococcus aureus.Additionally, the patient experienced bacteremia with discomfort and redness.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: dtpa2qq crt-d implanted: (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that approximately two months prior to crt-d system explant the patient presented with pain in the pocket area and foul smelling discharge.